On the generators of a nilpotent nonassociative algebra

Towers, David (1971) On the generators of a nilpotent nonassociative algebra. The Quarterly Journal of Mathematics, 22 (4). pp. 545-550. ISSN 0033-5606

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
The Quarterly Journal of Mathematics
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600
Subjects:
ID Code:
50031
Deposited By:
Deposited On:
29 Sep 2011 10:55
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 07:38